MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT ACETABULAR SHELL Ø 52 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT ACETABULAR SHELL Ø 52 TWO-HOLES
Model Number 01.32.152DH
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 april 2025: lot 2109424: (b) (4) items manufactured and released on 04-nov-2021.Expiration date: 2026-10-21.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 16 april 2025: stem: masterloc 01.39.005 cementless ti coated std stem size 5 (k151531) lot 184730: (b)(4) items manufactured and released on 08-nov-2018.Expiration date: 2023-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs manager: a revision surgery was performed three years after the primary total hip arthroplasty (tha).The patient reported pain, and follow-up radiographs revealed areas of bone resorption affecting both the acetabulum and the femur.Based on the available x-ray images, the bone loss around the acetabulum appears consistent with osteolysis, while the resorption in the femur is localized to the greater trochanter and seems indicative of a stress shielding phenomenon.Determining the exact cause of these findings is challenging given the limited clinical information.It has been reported that the implants-particularly on the acetabular side-were loosened.Aseptic loosening is a well-documented complication of tha, though its underlying etiology often remains unclear.At present, there is insufficient evidence to draw definitive conclusions.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 3 years 1 month from the primary, the patient came in reporting pain and the surgeon observed bone loss around the cup and stem.The cup came out easily, the stem had one spot that was difficult to release, and the liner looked normal.The surgeon decided to revise the cup, head, liner and stem.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
MPACT ACETABULAR SHELL Ø 52 TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22008281
Report Number3005180920-2025-00408
Device Sequence Number7923699
Product Code LZO
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.152DH
Device Lot Number2109424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite